# SDR 9519589917

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT FORWARD DOOR AND CENTER AISLE LIGHTS MALFUNCTIONING.  REPLACED LIGHT AT RIGHT FORWARD DOOR AND OPERATIONAL CHECK GOOD.
